# SDR ASAA1058547

- Difficulty date: November 25, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 16,308 hours, 5,117 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND FAULT LONG TIME MSG NR 74-30971 (THE APL INPUT VOLTAGE FOR THE L EXCITER " IGN 1 " IS OUT OF RANGE) AT NR1 ENG.  DEFER FOR 450 FLIGHT HOURS PER T/C 78273000.  PERFORMED FMV ENGINE NR 1 "RECENT FAULTS" AND "FAULT HISTORY".  NO FAULTS FOUND PER AMM 74-00-00.  FOLLOWED FIM TASK 74-21-00-810-801.  STEP E(C).  SUSPECT A MOMENTARY LOSS OF ELECTRICAL POWER TO THE LEFT EXCITER OR EEC OR AN INTERMITTENT FAULT.
